MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 115-401
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture and seroma are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.  further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.  reason for reoperation: capsular contracture baker grade iv, seroma (not tested yet), and exchange from textured to smooth due to product concern.
 
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iv, seroma (not tested yet), and exchange from textured to smooth due to product concern.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.Reason for reoperation: capsular contracture baker grade iv, seroma (not tested yet), exchange from textured to smooth due to product concern, and rupture.
 
Event or Problem Description
Healthcare professional initially reported left side capsular contracture baker grade iii and exchange from textured to smooth due to product concern.Later, healthcare professional reported capsular contracture baker grade iv and seroma (not tested yet).Later, healthcare professional reported rupture.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed crease smooth opening on radius assessed as fold flaw opening.Anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.Seroma: unable to confirm as it is a medical event not related to the device.Capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: crease fold observed.Wear abrasion observed.No further actions are required as the device was implanted.
 
Event or Problem Description
Healthcare professional later reported exchange from textured to smooth due to product concern, capsular contracture baker grade iv, seroma, and rupture.Device has been explanted.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16404181
Report Number9617229-2023-01942
Device Sequence Number5742917
Product Code FTR
UDI-Device Identifier10888628002418
UDI-Public10888628002418
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2020
Device Model Number115-401
Device Catalogue Number115-401
Device Lot Number2805819
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer03/31/2023
05/29/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date04/17/2023
06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight52 KG